# SDR CA960116009

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Part number: 711599
- Condition: Broken
- Location: Steering
- Part time: 15,202 hours
- Component: Heroux, 7119011
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE MOVING NOSEWHEEL STEERING TILLER, A SNAPPING NOISE WAS HEARD AND NOSEWHEEL STEERING BECAME INOPERATIVE. INSPECTION FOUND NOSE STEERING ACTUATOR LINK WAS BROKEN NEAR MOUNTING FORK.
